# SDR QXEA200400572

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 4,067 hours, 4,440 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE FLAPS WERE SELECTED DOWN DURING THE APPROACH, THE FLAPS STOPPED MOVING AT 15 DEGREES. THE FLAP POWER CAUTION LIGHT THEN ILLUMINATED. IAW THE CHECKLIST, THE FLAP POWER CIRCUIT BREAKER WAS RESET. MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED OPERATIONAL CHECKS IAW THE SL. THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
